APPOS-IFPOS Day 1 : Friday, 22 September
08:00 - 09:00 Registration
Hall 3 Hall 4
09:00 - 13:00 Four workshops 1 Hour each
09:00 - 10:00 Perthes disease: When do I operate? Lateral Condyle of Humerus - What are the problems in management?

Convenors: George H Thompson (USA), Bobby Ng (Hong Kong)
Faculty: George H Thompson (USA), Bobby Ng (Hong Kong), Alaric Aroojis (India)
Convenors: Manuel Cassiano-Neves (Portugal), John Mukhopadhaya (India)
Faculty: Manuel Cassiano-Neves (Portugal), Taral Nagda (India), John Mukhopadhaya (India)
09:00 - 09:15 Pediatric Proximal Femoral osteotomies in LCPD: Planning, Surgical Techniques and Results. Alaric Aroojis (India) 09:00 - 09:05 Introduction and quiz (5 Mins) Manuel Cassiano-Neves (Portugal)
09:15 - 09:30 Salter and Other Pelvic Osteotomies in LCPD. George H. Thompson (USA) 09:05 - 09:25 Cases: Late presenting Lateral condyle fractures within 6 months, including discussion (20 Mins) Taral Nagda (India)
09:30 - 09:45 Outcomes of Perthes disease and different treatment methods Bobby KW Ng (Hong Kong) 09:25 - 09:45 Cases: Late presenting lateral condyle fractures after 6 months, including discussion (20 Mins) John Mukhopadhyaya (India)
09:45 - 10:00 Update on the Results of Treatment from the LCPD Study Group George H. Thompson (USA) 09:45 - 09:55 Take Home Message ( 10 Mins) Manuel Cassiano-Neves (Portugal)

Discussion
10:00 - 11:00 DDH: How late do I tackle? Physeal Injuries of the Upper Limb: How do I manage? Case Discussions

Convenors: Ken N Kuo (Taiwan), Makoto Kamegaya (Japan)
Faculty: Ken Kuo (Taiwan), Makoto Kamegaya, Ramani Narasimhan (India),Yasuharu Nakashima (Japan)
Convenors: Margaret Fok (Hong Kong), Vrisha Madhuri (India)
Faculty: Margaret Fok (Hong Kong), Vrisha Madhuri (India), Rujuta Mehta (India), Hidehiko Kawabata (Japan), Manuel Cassiano Neves (Portugal)
10:00 - 10:12 Pemberton osteotomy in young children (12 Mins) Ken N Kuo (Taiwan) Physeal injuries – phalanges and metacarpals
10:12 - 10:24 Acetabular dysplasia in older children (12 minutes) Makoto Kamegaya (Japan) Distal radius and ulna
10:24 - 10:36 Does femoral osteotomy play role in management of acetabular dysplasia? Ramani Narasimhan (India) Physeal injuries around the elbow
10:36 - 10:48 Pelvis morphology in adult acetabular dysplasia and management Yasuharu Nakashima (Japan) Physeal injuries of the proximal humerus
10:48 - 11:00 Discussion
Complications and physeal arrest
11:00 - 12:00 SCFE: When do I do an open reduction? Supracondylar Fracture of the Humerus – What are the problems in management?

Convenors: Wang Chow (Hong Kong), Julyn Aguilar (Philippines)
Faculty: Wang Chow, Julyn Aguilar (Philippines), Alaric Aroojis (India), Yasuharu Nakashima (Japan)
Convenors: Patricia Fucs (Brazil), Evelyn Kuong (Hong Kong)
Faculty: Patricia Fucs (Brazil), Sanjay Sarup (India), Evelyn Kuong (Hong Kong), Viraj Shingade (India)
11:00 - 11:10 Assessment of SCFE : State of the Art (10 minutes) Yasuharu Nakashima (Japan) 11:00 - 11:12 My management options for Gartland II fractures (10 + 2 Mins) Patricia Fucs
11:10 - 11:20 Open Reduction of Unstable SCFE: When and Why I Do It (10 minutes) Alaric Aroojis (India) 11:12 - 11:24 My indications for using a medial-entry pin. (10 + 2 Mins) Sanjay Sarup (India)
11:20 - 11:30 Open Reduction of Stable SCFE: Is It a Safe Procedure? (10 minutes) Julyn Aguilar (Philippines) 11:24 - 11:36 How I manage a pink pulseless hand. (10 + 2 Mins) Evelyn Kuong (Hong Kong)
11:30 - 11:40 Open Forum (10 minutes) 11:36 - 11:48 How and when do I correct the malunited supracondylar fracture? (10 + 2 Mins) Viraj Shingade (India)

Interactive Case Based Discussion 11:48 - 12:00 Late presenting case, birth physeal separations, iatrogenic nerve injuries (Case Discussion)
11:40 - 11:50 Case 1 (10 minutes) Alaric Aroojis (India)
11:50 - 12:00 Case 2 (10 minutes) Wang Chow (Hong Kong)
12:00 - 13:00 Chondrolysis & Adolescent Avascular Necrosis of the Hip: How do I manage? Forearm fractures – how much malunion do I accept?

Convenors: Leo Donnan (Australia), Yasuharu Nakashima (Japan)
Faculty: Leo Donnan (Australia), Yasuharu Nakashima (India), Vrisha Madhuri (India), Tae-Joon Cho (South Korea), Zaid Aubaidi (UAE)
Convenors: Pierre Lascombes (Switzerland), Zaid Aubaidi (UAE)
Faculty: Pierre Lascombes (Switzerland), Zaid Aubaidi (UAE), Ramani Narasimhan (India)
12:00 - 12:12 Chondrolysis: diagnosis and treatment Vrisha Madhuri (India) 12:00 - 12:08 Introduction &Remodeling in forearm fractures. P Lascombes
12:12 - 12:24 Adolescent Necrosis: diagnosis and early treatment Tae - Joon Cho (South Korea) 12:08 - 12:16 Complications of forearm fractures and the functional effect of malunion. Z Aubaidi
12:24 - 12:36 Adolescent Necrosis: late treatment - femoral osteotomy Yasuharu Nakashima (Japan) 12:16 - 12:24 How much malunion do I accept? Ramani Narasimhan
12:36 - 12:48 Adolescent Necrosis: salvage treatment Leo Donnan (Australia) 12:24 - 12:32 Master technique of FIN. P Lascombes
12:48 - 13:00 Interactive case discussion: Case presentations Zaid Aubaidi (UAE) 12:32 - 12:57 Cases discussion: all + floor (25 Mins)



12:57 - 13:00 Conclusions (3 Mins)
Day 2 : Saturday, 23 September
08:00 - 09:00 "Meet the Masters" Managing Osteogenesis Imperfecta

Convenor: Darko Anticevic (Croatia)
Panelist: Ashwin Dalal (India), Tae-Joon Cho (South Korea), Darko Anticevic (Croatia)
08:00 - 08:15 Genetics and Medical Management of OI Ashwin Dalal (India)
08:20 - 08:35 Stabilization of the Lower Extremity in OI patients Tae-Joon Cho (South Korea)
08:40 - 08:55 Challenges in Fracture Management and Deformity Correction of Upper Extremity in Patients with OI Darko Anticevic (Croatia)
09:00 - 09:50 Symposium : Scientific Session IV Case Based Discussion I Lower Limb

Convenors: Alaric Aroojis (India), Viraj Shingade (India)
Panelist: Saw Aik (Malaysia), Ramani Narasimhan (India), Javed Iqbal (Pakistan), James Hui (Singapore), Bobby Ng (Hong Kong)
09:00 - 09:15 UBC Femur Bobby Ng (Hong Kong)
09:15 - 09:30 Surgical techniques in handling patella instability in children: Trochleoplasty and 3D osteotomies James Hui (Singapore)
09:30 - 09:45 Bilateral DDH Ramani Narasimhan (India)
09:45 - 09:50 Discussion
09:50 - 10:35 Scientific Session V : How I do it - Master techniques

Convenor: Wang Chow (Hong Kong), Pierre Lascombes (Switzerland)
09:50 - 09:58 Open reduction for SCFE (5 + 3 Mins) Wang Chow (Hong Kong)
09:58 - 10:06 Serial Casting for EOS (5 + 3 Mins) George Thompson (USA)
10:06 - 10:14 Femoral Shortening in DDH (5 + 3 Mins) Ken Kuo (Taiwan)
10:14 - 10:22 How to obtain a complete containment in severe Perthes disease (5 + 3 Mins) Makoto Kamegaya (Japan)
10:22 - 10:30 Flexible Intramedullary Nailing Fracture Treatment in Femur (5 + 3 Mins) Pierre Lascombes (Switzerland)
10:30 - 10:35 Discussion
10:35 - 11:20 Scientific Session VI Case Based Discussion II Upper Limb

Convenors: Rujuta Mehta (India), Margaret Fok (Hong Kong)
Faculty: Hidehiko Kawabata (Japan) / Margaret Fok (Hong Kong) / Evelyn Kuong (Hong Kong)
11:20 - 11:40 Tea Break
11:40 - 12:20 Scientific Session VII Symposium III
Congenital Clubfoot: The scenario post Ponseti

Convenors: Matt Dobbs (USA)
11:40 - 11:50 Surgery after Ponseti method? Alain Dimeglio (France)
11:50 - 12:00 Neglected Clubfoot Julyn Aguilar (Philippines)
12:00 - 12:10 Arthrogryphotic& Syndromic Clubfoot Alaric Aroojis (India)
12:10-12:20 Discussion
12:20 - 13:20 Scientific Session VIII Symposium IV

Complications of fracture neck of femur – what shall I do?

Convenors: John Mukhopadhaya (India), Yasuharu Nakashima (Japan)
Faculty: Saw Aik (Malaysia) / Bobby Ng (Hong Kong) / Talal Ibrahim (Qatar)
12:20 - 12:30 Early versus Late Treatment of Pediatric Femoral Neck Fractures: A Meta-Analysis Talal Ibrahim (Qatar)
12:30 - 12:40 Coxa vara and rotational deformity Saw Aik (Malaysia)
12:40 -12:50 Avascular necrosis Bobby Ng (Hong Kong)
12:50 - 13:00 Non union John Mukhopadhaya (India)
13:00 - 13:20 Case illustrations and discussion (20 Mins) All faculty
13:25 - 14:20 Lunch
1 NUVASIVE Lunch Symposium - MAGEC Rods - Magnetic Elongation of the Spine (Luncheon Symposium) Hall C (45 Mins)

Plenary Session II (Hall A + B)
15:20 - 16:05 Scientific session IX Symposium V: Genetics in Paediatric Orthopaedics

Convenor: Tae-Joon Cho (South Korea)
Faculty: Tae-Joon Cho (South Korea), Ashwin Dalal (India), Matt Dobbs (USA)
15:20 - 15:30 Genetic Counseling in Skeletal Dysplasia Ashwin Dalal (India)
15:31 - 15:41 How is Genetics Poised to Change Classification and Treatment Recommendations for Adolescent Scoliosis? Matt Dobbs (USA)
15:42 - 15:52 Hip Problems in Type II Collagenopathy Tae-Joon Cho (South Korea)
15:53 - 16:03 Discussion
16:05 - 16:20 Tea Break
16:20 - 17:00 Scientific session X Free paper session II

Chairpersons: Makoto Kamegaya (Japan), Vijay Prakash Sharma
16:20 - 16:25 COMPARISON OF MID-TERM RESULTS OF PONSETI MANAGEMENT FOR IDIOPATHIC AND NONIDIOPATHIC CONGENITAL CLUBFEET Nam Vo (Vietnam)
16:25 - 16:30 Current trends in management of clubfoot in India Rajiv Negandhi (India)
16:30 - 16:35 Management of Neglected Idiopathic CTEV – Ponseti technique v/s Ligamentotaxis Vineet Kumar (India)
16:35 - 16:40 Mini-open incision technique for the Tendo Achilles Tenotomy (TAT) in treatment of idiopathic Clubfoot to reduce a risk of neurovascular injury and achieved maximum equinus correction Akhyar (Indonesia)
16:40 - 16:45 OUTCOME OF PONSETI TREATMENT IN IDIOPATHIC CLUB FOOT IN SCHOOL AGE CHILDREN Ranjeet Kumar (Pakistan)
16:45 - 16:50 TREATMENT OF IDIOPATHIC CLUBFOOT BY PONSETI METHOD- A PROSPECTIVE EVALUATION Upendrasinh Waghela (India)
16:50 - 17:00 Discussion
17:00 - 18:30 Medtronic - NeuroMonitoring in Spine Surgery (Hall C) Moderater: Ashok Jaryal (India), Naresh Kumar (Singapore)
18:30 - 19:30 Symposium - Growth and development

Convenors: Mark Lin (Taiwan) / Jack Cheng (Hong Kong)
Faculty: Alain Dimeglio (France), Mark Lin (Taiwan), Jack Cheng (Hong Kong), George Thompson (USA), Ken Kuo (Taiwan), Alaric Aroojis (India)
18:30 - 18:40 Skeletal maturation in Paediatric Orthopaedics Alain Dimeglio (France)
18:42 - 18:52 Growth of the Spine Alain Dimeglio (France)
18:54 - 19:04 The Growing Lower Limb Alain Dimeglio (France)
19:06 - 19:16 Laws of the Growth Plate Alain Dimeglio (France)
19:18 - 19:28 Applications – Epiphysiodesis, hemiepiphysiodesis Mark Lin (Taiwan)
Congress Dinner
Day 3: Sunday, 24 September (HALL 3)

Morning Symposium - "Meet the Masters" II

Hall 3

Orthopaedic problems in common skeletal dysplasias
08:00 - 0900 Convenors: Tae-Joon Cho (South Korea)
Faculty: Tae-Joon Cho (South Korea), Vrisha Madhuri (India), Leo Donnan (Australia), Makoto Kamegaya (Japan)
08:00 - 08:15 Achondroplasia Vrisha Madhuri (India)
08:15 - 08:30 Multiple epiphyseal dysplasia Tae-Joon Cho (South Korea)
08:30 - 08:45 Hereditary multiple exostoses Leo Donnan (Australia)
08:45 - 09:00 Ollier’s disease Makoto Kamegaya (Japan)
09:00 - 10:20 Scientific Session XI Free paper presentation Session III

Chairpersons: Julyn Aguilar (Philippines), Ramani Narsimhan (India)
09:00 - 09:05 The transition of foot arch development in children Chia Chang (Taiwan)
09:05 - 09:10 AGPS play an important role on desmoid tumor aggressive behavior Xinhong Pei (China)
09:10 - 09:15 Hip disorder in adult with cerebral palsy Toru Shibata (Japan)
09:15 - 09:20 Does age of surgery matter in children with cerebral palsy? Chia Chang (Taiwan)
09:20 - 09:25 Is needle tenotomy for hamstring lengthening in CP is effective and safe as open procedure. Results from a RCT Gaurav Garg (India)
09:25 - 09:30 Reversible suppression of spasticity by pulsed radiofrequency on the dorsal root ganglia in a rat model Chia Chang (Taiwan)
09:30 - 09:35 DISTAL FEMORAL EXTENSION OSTEOTOMY WITH 95 DEGREE PEDIATRIC CONDYLAR LCP AND PATELLA TENDON ADVANCEMENT FOR CORRECTION OF CROUCH GAIT IN CEREBRAL PALSY Kailash Sarathi (India)
09:35 - 09:40 FIBULAR HEMIMELIA Md. Bari (Bangladesh)
09:40 - 09:45 Functional Outcome of Fibrous dysplasia of upper extremity in paediatric patients managed by curettage and reconstruction with autogenous fibular strut graft Shah Waliullah (India)
09:45 - 09:50 Resulf of Rodding and Impact on Ambulation and Refracture in children with Osteogenesis Imperfecta: study of 21 children Deepak Khurana (India)
09:50 - 09:55 Anterior distal femoral stappling for correction of fixed flexion deformity at knee in children with neuromuscular disorder Gaurav Garg (India)
09:55 - 10:00 Management of Osteogenesis Imperfecta: Multi-Site Osteotomy and Double Intra-Medullary Rod Fixation in Hasan Sadikin Hospital Fathur Rachman (Indonesia)
10:00 - 10:05 Predictive Risk Factors Associated With Severe Motoric Impairment of Cerebral Palsy in Bandung Indonesia Anita Kurniawati (Indonesia)
10:05 - 10:15 Discussion
10:20 - 10:40 Tea Break
10:40 - 11:30 Plenary session III (Hall A + B)
11:30 - 12:15 Fellowship Presentations APPOS / POSNA

Chairpersons: Saw Aik (Malaysia), Ashok Johari (India)
11:30 - 11:35 Analyses of outcomes of one-stage operation for treatment of late - diagnosed DDH: 864 hips followed for 3.2 to 8.9 years Bo Ning
11:35 - 11:40 Long-term outcomes over 10 years after femoral derotation osteotomy in ambulatory children with cerebral palsy Ki Hyuk Sung
11:40 - 11:45 Limb Lengthening in Patients with Achondroplasia Rey-an Niño Garcia
11:45 - 11:50 Current Methods of Pediatric ACL Reconstruction R. Jay Lee
11:50 - 11:55 The Etiology of Slipped Capital Femoral Epiphysis and Its Clinical Implications Raymond W Liu
11:55 - 12:00 "Do we need all these xrays in Pediatric Orthopaedics?" Mark Lee
12:00 - 12:15 Discussion
12:15 - 13:00 Scientific Session XII Symposium VI A bridge to the future

Convenors: James Hui (Singapore), Bobby Ng (Hong Kong)
12:15 - 12:26
(8 min+3min)
3D technology applications in congenital spinal and lower limb deformities Bobby Ng (Hong Kong)
12:26 - 12:37
(8 min+3min)
Stem Cells James Hui (Singapore)
12:37 - 12:48
(8 min+3min)
Joint sparing surgery for paediatric sarcomas Leo Donnan (Australia)
12:48 - 12:59
(8 min+3min)
The "Amazing" Osteocyte - what a pediatric orthopedist should know? Jack Cheng (Hong Kong)
13:00 - 14:05 Scientific Session XIII Free paper presentation IV

Chairpersons: Javed Iqbal (Pakistan), Sarwar Ibne Salam
13:00 - 13:05 Analysis of pNF-H as a potential blood biomarker to measure the outcome of acute spinal cord injury in children Ajai Singh (India)
13:05 - 13:10 Long-term Follow-up of Triple Neurotizations For Neonatal Brachial Plexus Palsy Hidehko Kawabata (Japan)
13:10 - 13:15 OCCULT SPINAL DYSRAPHISM IN CONGENITAL SPINAL DEFORMITIES: A STUDY OF 248 CASES Rashid Anjum (India)
13:15 - 13:20 Outcome of Unipolar Release of SCM in Congenital Muscular Torticollis Rashid Anjum (India)
13:20 - 13:25 Results of delayed open reduction for treatment of displaced extension supracondylar humeral fractures with nerve injuries with a mean 4.6 years follow up Liu Zhu (China)
13:25 - 13:30 SHORT TERM RESULTS OF A NEW COMPREHENSIVE TECHNIQUE FOR MANAGEMENT OF CONGENTIAL PSEUDOARTHROSIS OF TIBIA Kailash Sarathi (India)
13:30 - 13:35 Clinical outcome after treatment of common paediatric elbow fractures; Is physiotherapy mandatory as adjuvant treatment? Gaurav Garg (India)
13:35 - 13:40 TITANIUM ELASTIC NAIL FOR PAEDIATRIC FEMUR AND TIBIAL FRACTURES BAHUBALI ASKI (India)
13:40 - 13:45 UMMC Hip Support Frame for Hip Spica Application. An Innovative Method Roshan Gunalan (Malaysia)
13:45 - 13:50 EARLY RESULTS OF MAGNETIC ROD INSTRUMENTATION IN CONGENITAL SCOLIOSIS Rashid Anjum (India)
13:50 - 13:55 Outcomes of modified reverse step cut osteotomy in cubitus varus - A prospective evaluation study Nirmal Gopinathan (India)
13:55 - 14:05 Discussion
14:05 Onwards Lunch & Adjourn